# SDR CALA2021102501970

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 54,787 hours, 19,586 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: NA
- Condition: Fluctuates
- Location: Na
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL QUANTITY INDICATION, FLIGHT COMPARTMENT FLUCTUATES OR IS TO O HIGH OR TOO LOW NO. 1 TANK 850 LBS LOWER THAN RIGHT AT LEVEL OFF W/CTR FUEL. TRIM NRML. FF/ F USED SAM E. TTL CONTNUED DECRE RAN FQIS BITE TEST FOUND TANK 1 DEGRAD COMPENSATOR DATA BAD. CURRENT AND PREVIOUS FLIGHT LEGS. NO QUALIFICATIONS FOR FUEL TANK ENTRY. A/C RELEASED IAW MEL AIRCRAFT RELEASED IAW MEL 2806A PLACARD INSTALLED 2806A. MAINTENANCE ACTION COMPLIED WITH. DISPATCH DESK: 07   NAME: CR DATE: 23-OCT-21- NOC      DESK: 800  NAME: ERIC DATE: 23-OCT-21- APPROVED PER MEL CARD 2806 MAIN FUEL TANK BUSSING PLUG DISCONNECTED AND CAPPED AND STOWED  TOOL PART NUMBER 2800TC14613-501 INSTALL D AND STOWED TO SPAR  TOOLING MUST BE RETURNED TO DEN WHERE TOO ING WAS CHECK OUT   PER MEL CARD ADD EMP:094405
